Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Bedridden after chemo for breast cancer. Diagnosed with acute toxic metabolic encephalopathy. On feeding tube. Suggestions?

I AM A CAREGIVER for my wife Cecelia. She is a breast cancer survivor, but has been bedridden since her chemo last August. She has been diagnosed with acute toxic metabolic encephalopathy , and has been on a PEG feeding tube since 11/14/12. My Q is...she seems to be sleeping all the time now., especially the past week. What does that mean?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Dear Sir,

Sorry to hear about our wife's problem. Acute metabolic encephalopathy affects the brain and is not associated with a very good prognosis. In this condition, the consciousness level of a patients waxes and wanes. If there has been a deterioration in her condition, it is better that you take her to a doctor for evaluation.

Hoping for the best.
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor